# SDR ASAA20180815771

- Difficulty date: July 26, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56761
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM,  BS 952,  LBL 16 TO LBL 24,  HAD AN AREA OF CORROSION.  ACFT GROUNDED.  REMOVED THE CORROSION AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1,  FIG 104, DETAIL C.   REMOVED THE FLOORBEAM  IAW SRM 51-40-02-0G-0, PARA 7D.6,  FABRICATED,  LOCATED,  DRILLED, AND PRIMED A NEW FLOORBEAM IAW EA 53EA 20622 STEPS 1 AND 2,  INSTALLED SRM 51-40-02-0G-0,  PARA 7D.
